Something is going on and I can't figure it out!
I had a cervical ESI on Thursday. When I woke up from anesthesia I was in some major pain in my mid to lower back. My husband said I was screaming and crying about my back hurting when I returned to the recovery room (I don't remember any of this). Well I have been having some unrelenting pain in this area along with both of my legs tingling. I actually feel like I have creepy crawlies under my skin. I had a VERY difficult time sleeping the last two night because of the pain and my legs. Last night both of my feet were not only tingling but also burning and itching.
I called my PM doctor yesterday to let him know the pain I am experiencing. He was a bit baffled being that the injection was in my neck, not my back. They were curious if this has anything to do with the Workers Comp claim I am on at the moment (I fell in Feb- been having Upper back spasms ever since - different story.) I told them this was more mid to lower back pain rather than upper back. It is definately a different pain. Hmmm. I was instructed to continue taking my meds and call him on Monday if it wasn't any better.
Have any of you experienced this type of pain after a cervical injection? My neck is sore from the injection but that is to be expected, it is already feeling better than before the injection. I just can't get passed this back pain. I don't know what to do. I don't want to go to the hospital because they will just give me a shot and send me home with an unbelievably high bill. Any suggestions?
I need to get this figured out because I can not sleep/rest with this pain and bothersome tingling in my legs. HELP!
Thanks for listening and for any advice you can give,